# SDR Y2PA2015041600017

- Difficulty date: April 9, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N196US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47155
- Aircraft time: 78,467 hours, 88,841 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, DISCOVERED CRACK IN SKIN STATION 200 BETWEEN L3 & L4 ABOVE L1 DOOR.  REPAIRED DAMAGED AREA OF SKIN IAW SRM 53-04-3 PAGES 69, 70 & 73 - 76 & FIG 8 SHEET 5 - 10.
